Lie and Jordan Structure in Prime Γ- rings with Γ-centralizing Derivations

Authors

  • Abdulrahman Majeed Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq https://orcid.org/0000-0001-8534-0749
  • Aliaa Majeed Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq

Keywords:

Prime Γ-ring, , Lie ideal, , Jordan ideal, , Γ- centralizing, , Derivation.

Abstract

Let M be a prime Γ-ring satisfying abc  abc for all a,b,cM and
,  with center Z, and U be a Lie (Jordan) ideal. A mapping d :M M
is called Γ- centralizing if u d u Z  [ , ( )] for all uU and  .In this paper
, we studied Lie and Jordan ideal in a prime Γ - ring M together with Γ -
centralizing derivations on U.

Downloads

Download data is not yet available.

Downloads

Published

2023-12-30

Issue

Section

Mathematics

How to Cite

Lie and Jordan Structure in Prime Γ- rings with Γ-centralizing Derivations. (2023). Iraqi Journal of Science, 54(1), 182-190. https://ijs.uobaghdad.edu.iq/index.php/eijs/article/view/12056

Similar Articles

1-10 of 464

You may also start an advanced similarity search for this article.